Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

To;Diabetic moms,do you take medicine to lowwer your sugar?

I've been taking onee and often my mood changes from happy to depressed,is this a side effect that the medicine is too strong for me?I took half of one and felt good.

Answer Question
 
countingsparows

Asked by countingsparows at 1:11 AM on Feb. 17, 2009 in Health

Level 8 (224 Credits)
Answers (2)
  • i have to take one called glyburide. i noticed the same thing but that's normal during pregnancy. you don't want to change your dosage yourself, because it probably won't work as well. and im sure you've heard the side effects of high sugar on your baby (she/he can be too big and such) so talk to your doctor, because a lot of times i f you're depressed before baby, you're depressed after baby. and nobody wants that right?
    pringles_697

    Answer by pringles_697 at 4:50 AM on Feb. 17, 2009

  • My doctors can't help me,because I'm on high blood pressure medicine.I told them my sugar is high because of that and they disagree with me and are now calling me a pre-Diabetic.I've been asked to go on the Diabetic diet,which is better than I thought,giving up sugar and carbs is what most diets are.But,I have to take,blood sugar lowering medicine and I don't like it but it does make me feel better.I took a half of one,and felt good the whole made me depressed.
    countingsparows

    Answer by countingsparows at 8:55 AM on Feb. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.